# SDR SCNA20230109014

- Difficulty date: December 8, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 417A210647
- Condition: Corroded
- Location: Bs 500g S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET AT FWD CARGO BAY BS 500G, S23-24L   DAMAGE ON SUPPORT BRACKET FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS. REMOVED AND REPAIRED SUPPORT BRACKET IAW SRM 51-00-02-0G-0 AND DWG 417A2150, REV B.
